MAUDE Adverse Event Report: ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT

ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT
Model Number KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant has torn within the first six weeks.No further information received.Update dw 14-jan-2025: further information was provided that the initial surgery was performed on (b)(6) 2024 and the revision took place on (b)(6) 2024.The torn implant was removed and replaced with an new one implant and the gracilis.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21321355
Report Number1220246-2025-00244
Device Sequence Number8129117
Product Code HTN
UDI-Device Identifier00888867340138
UDI-Public(01)00888867340138(11)230627(17)280531(10)15109380
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Device Catalogue NumberAR-2370BL
Device Lot Number15109380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown